×

On occupation times for Markoff processes. (English) Zbl 0078.32005


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] William Feller, Fluctuation theory of recurrent events, Trans. Amer. Math. Soc. 67 (1949), 98 – 119. · Zbl 0039.13301
[2] K. L. Chung and M. Kac, Remarks on fluctuations of sums of independent random variables, Mem. Amer. Math. Soc. No. 6 (1951), 11. · Zbl 0042.37503
[3] G. Kallianpur and H. Robbins, Ergodic property of the Brownian motion process, Proc. Nat. Acad. Sci. U. S. A. 39 (1953), 525 – 533. · Zbl 0053.10003
[4] G. Kallianpur and H. Robbins, The sequence of sums of independent random variables, Duke Math. J. 21 (1954), 285 – 307. · Zbl 0055.36704
[5] Harry Pollard, The completely monotonic character of the Mittag-Leffler function \?\?(-\?), Bull. Amer. Math. Soc. 54 (1948), 1115 – 1116. · Zbl 0033.35902
[6] R. L. Dobrušin, Two limit theorems for the simplest random walk on a line, Uspehi Mat. Nauk (N.S.) 10 (1955), no. 3(65), 139 – 146 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.